On the stability of a Pexiderized functional equation in intuitionistic fuzzy Banach spaces
During the last few decades several researchers have been devoted to establishing stability of different kinds of functional equations, differential equations, functional differential equations, fractional differential equations, etc. under different sufficient conditions in different spaces like Banach spaces, Banach modules, fuzzy Banach spaces etc. In this paper, we remain confined in the discussion of stability of functional equations in intuitionistic fuzzy Banach spaces. Ulam was the first person who introduced an open question concerning the stability of a group homomorphism in an international conference. Thereafter several researchers have replied and are still replying to this open question in different contexts. The objective of the present paper is to determine the Hyers-Ulam-Rassias type stability concerning the Pexiderized functional equation in intuitionistic fuzzy Banach spaces. Under a few sufficient conditions, Hyers-Ulam-Rassias type stability of a Pexiderized functional equation has been established in intuitionistic fuzzy Banach spaces.
Kayal, Nabin C.; Mondal, Pratap; and Samanta, T. K.
On the stability of a Pexiderized functional equation in intuitionistic fuzzy Banach spaces,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
2, Article 9.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss2/9
Logic and Foundations Commons, Other Applied Mathematics Commons, Science and Mathematics Education Commons